# SDR DALA1169039017

- Difficulty date: December 11, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 48,787 hours, 35,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN FUSELAGE UNDER FILLET FAIRING RUBSTRIPS FROM STA Y=1095-Y1104 LONG 30-28 RT IN REF NRC T0229337 T0229335.  CORROSION WAS OUT OF LIMITS SO REPAIR DC9/MD80 SRM 53-04D FIG 53 WAS APPLIED AND IS IDENTIFED AS PERMANENT IAW PS900-5-1-N04.
